Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 108, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 3:36 PM EDT for Delaware County, Otsego County, New York. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 3:36 PM EDT (19:36 UTC)
- Expired
- Sep 6, 2012, 4:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Delaware County, NY, Otsego County, NY
The radar
The Albany radar (KENX), 56 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:44 PM EDT | HAIL 0.75 | Milford, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 2:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS51 KBGM 061936
SVRBGM
NYC025-077-062000-
/O.NEW.KBGM.SV.W.0108.120906T1936Z-120906T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...
CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 400 PM EDT.
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILFORD...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MARYLAND BY 344 PM EDT...
ELK CREEK BY 346 PM EDT...
SCHENEVUS BY 350 PM EDT...
WORCESTER BY 358 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4242 7464 4253 7508 4270 7502 4264 7463
4262 7463 4252 7470 4245 7463
TIME...MOT...LOC 1936Z 285DEG 21KT 4259 7493
$$
/SLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 1:53 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 6, 1:53 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 153 PM EDT THU SEP 6 2012 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE REGION THIS AFTERNOON INTO THE EARLY EVENING HOURS, WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AHEAD AND ALONG THIS BOUNDARY. HIGH PRESSURE WILL PROVIDE PARTLY TO MOSTLY SUNNY SKIES ON FRIDAY BUT THERE STILL IS A CHANCE FOR THUNDERSTORMS IN NORTHEAST PENNSYLVANIA. WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON SATURDAY AHEAD OF A MUCH STRONGER COLD FRONT. AFTERNOON HIGHS WILL ONLY CLIMB TO NEAR 70 ON SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1215 PM UPDATE...AT 16Z PRE-FRONTAL TROF INTO WRN CWA WITH SFC COLD FRONT DROPPING SOUTH ATTM ALONG THE SOUTHERN LAKE ONTARIO SHORE. SO FAR ONLY ISOLATED CELLS DEVELOPING OVER NEARBY SOUTHERN ONTARIO AND LAKE ERIE. ACTIVITY WILL INCREASE TO SCATTERED COVERAGE DURING THE AFTERNOON ALONG THE PRIMARY FRONT AS ATM CONTINUES TO DESTABILIZE. CURRENT FORECAST ON TRACK. 10 AM UPDATE...CURRENT VIS SAT SHOWS MOSTLY SUNNY SKIES OVER CENTRAL NEW YORK WITH CLOUDS IN THE FAR SE ASSOCIATED WITH A MID LEVEL TROF AND SFC LOW IN THE MID ATLANTIC. SFC COLD FRONT CURRENTLY STRETCHES FROM KINGSTON ONTARIO SOUTHWEST BACK THROUGH BUFFALO TO ERIE PA. THIS WEAK FRONTAL BOUNDARY WILL DROP THROUGH THE AREA FROM EARLY AFTERNOON TO EARLY EVENING. BOUNDARY HAS LITTLE FORCING DUE TO WEAK SFC FEATURE AND WEAK UPPER LEVEL SUPPORT. ALTHOUGH WITH TEMPS RISING INTO THE LOWER TO MIDDLE 80S ML CAPES AROUND 1500 J/KG WILL BE REALIZED. THIS INSTABILITY COMBINED WITH H7 FLOW AROUND 30 KNOTS COULD PRODUCE A FEW ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT. WILL CONTINUE WITH CHC POPS FOR THE AFTERNOON AND EARLY EVENING HOURS. CURRENT FORECAST IN GOOD SHAPE JUST MINOR ADJUSTMENTS. PREVIOUS DISC... AS OF 6 AM...QUICK UPDATE TO THROW IN SPRINKLES TO THE GRIDS THIS MRNG ACRS THE TWIN TIERS AND DOWN INTO NEPA. THESE SPRINKLES WILL LKLY NOT AMNT TO MUCH BUT HV ALREADY GOTTEN CALLS ON THEM THIS MRNG. THIS AREA OF "PRECIPITATION" WILL QUICKLY SHOVE OFF TO THE EAST BY 13Z. PREV DISCUSSION... CLDS ENCROACHING ON FA THIS MRNG ARE NOT OPAQUE ENUF TO PUT A DAMPER ON RVR VLY FOG DVLPMNT. SFC DWPT DEPRESSIONS GNRLY RANGE FM 1-2 DEGREES IN FAVORED LOCALES AS OF 05Z. CONVECTION LOCATED ALONG ONTARIO/QUEBEC ASSOC WITH CDFNT. THIS FNT WL MAKE ITS WAY TWD CWA THIS AFTN DRG PEAK DIURNAL HTG. AFTN MAXES IN THE MID-UPR 80S WITH DWPTS IN THE 60S WL RESULT IN CAPES ON THE ORDER OF 1300-1800 JOULES. SHORT-RANGE MODELS INDICATE WINDS ALOFT ARE INCRSG...RESULTING IN HIGHER BULK SHEAR VALUES AS OPPOSED TO LAST NIGHT/S MODEL RUNS. SEVERAL CAVEATS EXIST FOR SVR POTENTIAL THIS AFTN...(ONE) BEING S/WV ROTATING THRU EARLY THIS MRNG WL RESULT IN SUBSIDENCE DRG THE AFTN AND (TWO) LACK OF AN UL SPEED MAX. MODELS INDICATE H3 SPEED MAX OF 70+ KTS WL MV INTO CWA THIS MRNG AND ALONG THE EASTERN SEABOARD THIS AFTN LVG FA IN UNFAVORABLE LOCATION FOR DIVERGENCE ALOFT. FAIRLY ZONAL FLOW AT H5 WL RESULT IN VRY LITTLE FRCG...ASIDE FM SFC BNDRY. HWVR...INSTABILITY WL BE FAIRLY SUBSTANTIAL SO ANY STORM THAT IS ABLE TO DVLP MAY GO SVR WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. VRY LITTLE IN THE WAY OF AN ORGANIZED SVR THREAT THOUGH. THUS WL ESSENTIALLY GO WITH 30 POPS FOR TDA. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... VRY LITTLE TO SPEAK OF TONIGHT WITH SFC TROF MVG THRU BY 06Z AND GRADUALLY WASHING OUT. CONVECTION WL GRADUALLY DIE OFF ACRS THE SOUTH WITH LOSS OF HTG. ON FRIDAY...RETURN FLOW WL KICK IN AHD OF THE NEXT SYSTEM WITH AN INCRS IN MOISTURE AND INSTABILITY. PER 00Z NAM...CAPES WL BE ON THE ORDER OF 1500-2000 JOULES ACRS THE FAR SRN ZONES WITH LI/S BLO -6. HWVR...WINDS WL BE VRY LIGHT AND DISORGANIZED WITH VRY LITTLE FORCING TO SPEAK OF OTHER THAN OROGRAPHIC FRCG. UL LOW SPINNING TONIGHT NR HUDSON BAY WL DROP A STRONG VORT MAX DOWN INTO THE NRN PLAINS TDA AND THIS WL BE OUR WX-MAKER FOR SATURDAY. THIS STRONG SYSTEM WL INDUCE SFC LOPRES DVLPMNT FRI NGT AS IT CROSSES THE GREAT LKS. INCRSG MOISTURE THRU THE OVRNGT HRS AHD OF THIS SYSTEM APPCHG THE NERN U.S. WL SPREAD CLOUDS AND SHRA/TSRA BY 12Z SAT. H8 LLJ OF 40-50KTS WL MV INTO THE AREA BTWN 15Z-18Z ON SATURDAY. THIS...COMBINED WITH STRONG WINDS ALOFT ALONG WITH CAPES ON THE ORDER OF 500-800 JOULES MAY SET THE STAGE FOR SVR WX POTENTIAL DRG THE DAY SATURDAY...PROVIDED CLD CVR IN THE MRNG DOES NOT HINDER ADDNL DVLPMNT. HV GONE HIGH LKLY FOR POPS SAT AFTN AND MAY NEED TO BE BOOSTED TO CATEGORICAL BY LATER SHIFTS. FRONTAL PASSAGE OCCURS SAT NGT WITH POPS DIMINISHING TWD DAYBREAK SUN MRNG. LOWS CUD DIP INTO THE 40S IN SOME LOCALES SUN MORNING. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST. FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING 850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING 500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE, SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET. THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER 70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID 50S FOR THE ENTIRE PERIOD. && .AVIATION /18Z THURSDAY THROUGH WEDNESDAY/... A WEAK SFC TROUGH IS MOVING THROUGH THE AREA THIS AFTERNOON. WITH PLENTY OF SFC MOISTURE AND DAYTIME HEATING, SOME SHOWERS, AND POSSIBLY A THUNDERSTORM, WILL DEVELOP. WITH ONLY SCATTERED CONVECTION FORECAST, AND THE UNCERTAINTY OF WHERE CONVECTION WILL OCCUR, HAVE KEPT A MENTION OUT OF THE TAFS AT THIS TIME. OTHERWISE, GENERALLY SCATTERED TO BROKEN MID DECK TODAY WITH VFR CONDITIONS. MODELS ARE INDICATING THAT THE MID DECK WILL CONTINUE INTO THE OVERNIGHT HOURS. IF THIS DOES OCCUR, THIS WILL HAMPER ANY FOG DEVELOPMENT. THE EXCEPTION IS KELM, WHERE SOME CLEARING MAY OCCUR IN THE EARLY MORNING HOURS, WHICH COULD ALLOW SOME VSBY RESTRICTIONS DUE TO FOG UNTIL AFTER SUNRISE. WINDS TODAY ARE VARIABLE AROUND 5KTS. THEY WILL GO LIGHT AND VARIABLE TONIGHT. TOMORROW MORNING, THEY ARE EXPECTED TO BECOME NW AROUND 5KTS. OUTLOOK... FRI...GENERALLY VFR. SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN SHOWERS/THUNDERSTORMS. MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...PVN/RRM NEAR TERM...PVN/RRM SHORT TERM...PVN LONG TERM...SLI AVIATION...SLI
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 326 PM EDT THU SEP 6 2012 NYZ009-015>018-022>025-036-037-044>046-055-056-071930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME- 326 PM EDT THU SEP 6 2012 ...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-062-PAZ038>040-043-044-047-048-072-071930- DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 326 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT. AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Special weather statement, Sep 6, 2:45 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EDT THU SEP 6 2012
PAZ038-039-061930-
BRADFORD PA-SUSQUEHANNA PA-
245 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BRADFORD AND
SOUTHWESTERN SUSQUEHANNA COUNTIES...
* AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR TOWANDA...AND MOVING EAST
AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DURELL AND ROME AT 250 PM EDT...
HERRICK AND HERRICKVILLE AT 300 PM EDT...
CAMPTOWN AT 305 PM EDT...
STEVENSVILLE AND BRUSHVILLE AT 310 PM EDT...
RUSHVILLE AND SILVARA AT 315 PM EDT...
WEST AUBURN AND LAWTON AT 320 PM EDT...
RUSH AND AUBURN CENTER AT 325 PM EDT...
ELK LAKE AND SPRINGVILLE AT 330 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4165 7612 4165 7616 4169 7653 4187 7651
4186 7582 4164 7585 4164 7607
/SLISpecial weather statement, Sep 6, 2:49 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
249 PM EDT THU SEP 6 2012
NYZ015-022-023-061930-
SCHUYLER NY-STEUBEN NY-YATES NY-
249 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEUBEN...SCHUYLER
AND SOUTHEASTERN YATES COUNTIES...
* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR AVOCA...AND MOVING EAST
AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
PRATTSBURG AT 255 PM EDT...
HAMMONDSPORT AND RHEIMS AT 300 PM EDT...
URBANA AND KEUKA AT 305 PM EDT...
BRADFORD AND WAYNE AT 310 PM EDT...
TYRONE AND WESTON AT 315 PM EDT...
DUNDEE AT 320 PM EDT...
READING CENTER AND TOWNSEND AT 325 PM EDT...
WATKINS GLEN AND BURDETT AT 330 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4258 7746 4250 7669 4229 7669 4228 7668
4225 7668 4225 7673 4229 7673 4230 7682
4229 7695 4237 7749
/SLISpecial weather statement, Sep 6, 2:51 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT THU SEP 6 2012
NYZ036-037-046-061930-
MADISON NY-ONEIDA NY-OTSEGO NY-
251 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTSEGO...SOUTH
CENTRAL ONEIDA AND SOUTHEASTERN MADISON COUNTIES...
* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR MADISON...AND MOVING EAST
AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STOCKWELL AND WATERVILLE AT 300 PM EDT...
NORTH BROOKFIELD AND HUBBARD CORNERS AT 305 PM EDT...
BROOKFIELD AT 310 PM EDT...
BRIDGEWATER AND SOUTH BROOKFIELD AT 315 PM EDT...
UNADILLA FORKS AND LEONARDSVILLE AT 320 PM EDT...
EXETER CENTER AND BURLINGTON AT 330 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4263 7498 4286 7565 4303 7557 4294 7520
4286 7520 4287 7515 4291 7511 4290 7506
4283 7492 4284 7490 4287 7489 4286 7485
/SLISpecial weather statement, Sep 6, 3:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT THU SEP 6 2012
PAZ038-062015-
BRADFORD PA-
325 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRADFORD COUNTY...
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR CANTON...AND MOVING EAST
AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LE ROY AT 335 PM EDT...
WEST FRANKLIN AT 340 PM EDT...
FRANKLINDALE AT 350 PM EDT...
OVERTON AND MONROE AT 355 PM EDT...
NEW ALBANY AND SOUTH BRANCH AT 400 PM EDT...
EVERGREEN AND DURELL AT 405 PM EDT...
WILMOT AND HOLLENBACK AT 415 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4159 7687 4160 7688 4167 7689 4177 7687
4171 7617 4165 7618 4164 7620 4154 7622
/SLISpecial weather statement, Sep 6, 3:32 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT THU SEP 6 2012
NYZ046-057-062000-
DELAWARE NY-OTSEGO NY-
332 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO AND NORTH CENTRAL
DELAWARE COUNTIES...
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR MILFORD...AND MOVING EAST
AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ELK CREEK AND MARYLAND AT 345 PM EDT...
SCHENEVUS AND FERGUSONVILLE AT 350 PM EDT...
BUTTS CORNER AT 355 PM EDT...
WORCESTER AT 400 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4253 7510 4271 7504 4265 7463 4262 7463
4252 7470 4243 7461 4242 7461
/SLIThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:49 PM EDT | Special Weather Statement | BGM | Schuyler | 41 min |
| Sep 6, 2:51 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| Sep 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 30 min |
| Sep 6, 3:32 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Sep 6, 3:38 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Schuyler, Seneca, Tioga, Tompkins | 52 min |
| Sep 6, 3:49 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 26 min |
| Sep 6, 3:51 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 54 min |
| Sep 6, 4:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 15 min |
| Sep 6, 4:05 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tioga | 55 min |
| Sep 6, 4:26 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga, Tompkins | 64 min |
| Sep 6, 4:35 PM EDT | Special Weather Statement | BGM | Steuben | 40 min |
| Sep 6, 4:41 PM EDT | Special Weather Statement | BGM | Cortland, Seneca | 49 min |
| Sep 6, 4:47 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Seneca, Tompkins | 58 min |
| Sep 6, 4:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 53 min |
| Sep 6, 5:19 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 56 min |
| Sep 6, 5:52 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Oneida, Onondaga and 1 more | 53 min |
| Sep 6, 6:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| Sep 6, 6:42 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga, Otsego | 23 min |
| Sep 6, 6:45 PM EDT | Special Weather Statement | BGM | Broome | 45 min |
| Sep 6, 6:48 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 20 min |
| Sep 6, 7:02 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Schuyler, Seneca, Tompkins | 58 min |
| Sep 6, 7:54 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 27 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.